# SDR SWAA2022060706267

- Difficulty date: May 10, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cap
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. RT SIDE CAPSTRIP BETWEEN STA 727D THRU STA 807 RBL 25 WITH 1' CRACK / [01] REPLACED AFT CARGO COMP. RT SIDE BETW. STA 727D THRU 807 CAPSTRIP REF. B737-700 AMM 25-52-10-400-801. THIS CAPSTRIP WILL BE INSTALLED ON AFT CARGO COMP. MOC CARD #TTG8Q004EJYR;[02] VERIFIED STEP #1.
